Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Women and HIVWomen and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


haart and dramatic hair loss
Jun 21, 2004

I am a 40 year old woman and have been on combination therapy for 6 years(saquinavir,combivir,ritonavir) it is working very well except for very bad hair loss,is there anything i can do to counteract this

Response from Dr. Lee

The hair loss seems to be most often associated with protease inhibitor useage (saquinavir/ritonavir). Your doctor will be able to better advise you on the other options available based upon your previous medication history, severity of immune suppression, etc. One other idea is to be sure you are getting appropriate vitamins through your diet, or through vitamin pills.

Be well.


Previous
edema
Next
T cell count

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement